Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A sufficient condition for an arc to be nearly polyhedral


Author: James M. McPherson
Journal: Proc. Amer. Math. Soc. 28 (1971), 229-233
MSC: Primary 55.20
MathSciNet review: 0273596
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple geometric condition for an arc to be wild at an endpoint, with penetration index at least three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0273596-2
PII: S 0002-9939(1971)0273596-2
Keywords: Wild arc, nearly polyhedral arc, nice penetration index, "cutting and pasting"
Article copyright: © Copyright 1971 American Mathematical Society